# SDR REXA2022012600112

- Difficulty date: December 24, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180915
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD5 BETWEEN FS 311.75 AND FS 320 CORRODED.
"LOCATED AND DRILLED PAX DOOR INTERCOSTAL P/N: 601R-318091-5 IAW CRJ
900 SRM 51-40-11-001-001-A01. INSTALLED NEW INTERCOSTAL IAW CRJ 900
SRM 51-42-06-001-001-A01, REV.38 7/25/20.                          
WVAC EMP STAMP #  MTC.                                         "
